# SDR CALA2024111101091

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,120 hours, 32,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D5237252200200
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 9748634, ECRA 2011-01000 MUST BE COMPLIED WITH FOR HYD FUILD SPILL IN AFT PIT ACCOMPLISHED ECRA 2011-01000 PART A, IMMEDIATE CLEAN UP OF HYD FUILD SPILL IN THE AFT PIT, REMOVED PIT FLOORBOARD 151LF IAW AMM 53-42-17, CLEANED LOWER FUSELAGE SKIN FROM FR 52 TO FR 60 WITH IN 7 DAYS ACCOMPLISH ECRA 2011-01000 CARGO COMPARTMENT SPILL SECTION 2.B., IN DEPTH CLEAN UP FORM FR52 TO FR60 BELOW FLOORBOARDS OK TO DIP PER ECRA 2011-01000. WITH IN 7 DAYS ACCOMPLISH ECRA 2011-01000 CARGO COMPARTMENT SPILL SECTION 2.B., IN DEPTH CLEAN UP TOMC-APPROVAL FROM SC1ELBYC.    EC/ RA #2011-01000 REV AD, STEP B. 1. EC/ RA 2011-01000 REV RA COMPLETED UP TO STEP 2. B. (11 ) NEED TO CONTINUE STEP 2.B. (12). ACCOMPLISHED  ECRA 2011-01000 PART B. IN DEPTH CLEANUP FROM B.12 TO B 21.WITHIN 36 MONTHS ACCOMPLISH,ECRA 2011-01000,CARGO SPILL SECTION 2.C. SUPPLEMENTAL INSPECTION,FROM FR52 TO FR60 BELOW PIT FLOOR. ECRA2011-01000 PART B IN DEPTH CLEANUP ACCOMPLISHED. *UPDATE* REF LP 9826965 FOR SUPPLEMENTAL INSPECTION REQUIRED WITHIN 36 MONTHS PER ECRA 2011-01000 TOMCQC REV PERFORMED
